# SDR REXA2013052500911

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 18,639 hours, 15,938 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON GEAR RETRACTION AFTER T/O NOSE GEAR DOOR OPEN, GEAR DISAGREE WARNINGS.  WOW INPUT, STEERING INOP CAUTIONS.  FOLLOWED QRH PROCEDURES ALL WARNINGS DISAPPEARED AFTER GEAR EXTENSION.  WOW INPUT CAUTION REMAINED ON UNTIL TOUCHDOWN.  R & R NLG SHOCKSTRUT IAW AMM 32-21-01. OPS CHECK, LEAK CHECK, AND RIG CHECK GOOD.  REF NRC N45233 FOR MORE DETAILS.  OK FOR SVC.
